Yu. M. Dyukarev

Search this author in Google Scholar


Articles: 1

Entropy functionals and their extremal values for solving the Stieltjes matrix moment problem

Yu. M. Dyukarev

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 1, 27-38

Entropy functionals and their extremal values for solving the Stieltjes matrix moment problem are defined and investigated for the first time. Explicit formulas for the extremal values of the entropy over the set of solutions of the Stieltjes matrix moment problem are obtained. A geometric interpretation in terms of Weyl matrix intervals is presented.


All Issues